Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 26, 2014, 5:28 PM CDT for Howard County, Mitchell County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 5:28 PM CDT (22:28 UTC)
- Expired
- May 26, 2014, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Howard County, TX, Mitchell County, TX
The radar
The San Angelo radar (KSJT), 107 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:38 PM CDT | TORNADO | 1 Ene Coahoma, TX | SPOTTER REPORTS RAIN-WRAPPED TORNADO CROSSED I-20 NEAR COAHOMA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
758
WFUS54 KMAF 262228
TORMAF
TXC227-335-262315-
/O.NEW.KMAF.TO.W.0014.140526T2228Z-140526T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
528 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL HOWARD COUNTY IN WEST TEXAS...
SOUTHWESTERN MITCHELL COUNTY IN WEST TEXAS...
* UNTIL 615 PM CDT
* AT 523 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD
NEAR COAHOMA...OR 10 MILES NORTHEAST OF BIG SPRING...MOVING EAST AT
25 MPH.
* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
WESTBROOK...
CHAMPION CREEK RESERVOIR...
LAKE COLORADO CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
EVACUATE MOBILE HOMES AND SEEK SAFETY IN A STURDY REINFORCED BUILDING
OR AN UNDERGROUND SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3208 10090 3208 10097 3224 10141 3241 10137
3235 10080
TIME...MOT...LOC 2228Z 282DEG 22KT 3231 10128
$$
HLUCHAN2 follow-up statements
505
WWUS54 KMAF 262241
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
541 PM CDT MON MAY 26 2014
TXC227-335-262315-
/O.CON.KMAF.TO.W.0014.000000T0000Z-140526T2315Z/
HOWARD-MITCHELL-
541 PM CDT MON MAY 26 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN MITCHELL AND EAST CENTRAL HOWARD COUNTIES...
AT 537 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT A RAIN
WRAPPED TORNADO CROSSED I-20 NEAR COAHOMA. THIS TORNADO WAS LOCATED
13 MILES WEST OF WESTBROOK...OR ABOUT 15 MILES EAST OF BIG
SPRING...MOVING EAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WESTBROOK...LAKE
COLORADO CITY STATE PARK...LAKE COLORADO CITY AND CHAMPION CREEK
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN CONFIRMED... TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.
THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
EVACUATE MOBILE HOMES AND SEEK SAFETY IN A STURDY REINFORCED BUILDING
OR AN UNDERGROUND SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3208 10090 3208 10097 3222 10133 3240 10126
3235 10080
TIME...MOT...LOC 2241Z 282DEG 22KT 3229 10119
$$
HLUCHAN863
WWUS54 KMAF 262303
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
603 PM CDT MON MAY 26 2014
TXC227-262313-
/O.CAN.KMAF.TO.W.0014.000000T0000Z-140526T2315Z/
HOWARD-
603 PM CDT MON MAY 26 2014
...THE TORNADO WARNING FOR EAST CENTRAL HOWARD COUNTY IS CANCELLED...
AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3208 10090 3208 10097 3219 10118 3239 10113
3235 10080
TIME...MOT...LOC 2303Z 285DEG 26KT 3225 10099
$$
TXC335-262315-
/O.CON.KMAF.TO.W.0014.000000T0000Z-140526T2315Z/
MITCHELL-
603 PM CDT MON MAY 26 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN MITCHELL COUNTY...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF LAKE
COLORADO CITY STATE PARK...OR ABOUT 13 MILES SOUTHWEST OF COLORADO
CITY...MOVING EAST AT 30 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...LAKE COLORADO CITY
STATE PARK...LAKE COLORADO CITY AND CHAMPION CREEK RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO HAS BEEN CONFIRMED... TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.
THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.
IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
EVACUATE MOBILE HOMES AND SEEK SAFETY IN A STURDY REINFORCED BUILDING
OR AN UNDERGROUND SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3208 10090 3208 10097 3219 10118 3239 10113
3235 10080
TIME...MOT...LOC 2303Z 285DEG 26KT 3225 10099
$$
HLUCHANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 2:36 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 26, 2:36 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
236 PM CDT Mon May 26 2014
.DISCUSSION...
Looking for one final round of convection today before the upper
level low over New Mexico finally moves east of the area. Current
SPC mesoanalysis shows a Theta-E ridge matching a line of
developing cumulus from the Glass Mountains, north to the NM/TX
state line. SB CAPEs are greater than 2KJ/Kg but MLCAPEs are
closer to 1KJ/Kg which is more likely the case right now given the
ragged appearance of the cu field and relatively modest surface
temperatures. All models show the cap has eroded thus the sudden
increase in low clouds, but this could inhibit additional heating
and limit CAPEs below their maximum potential. An upper trough
rotating around the upper low will arrive around 0Z which is when
the threat for severe weather will be greatest.
Regardless of whether storms become severe, there will be
precipitation and the highest PoPs will be across the Permian
Basin and lower Trans Pecos this evening. PoPs will shift east
after midnight with rain chances ending tomorrow as the upper low
moves east. The upper will not make much progress and will become
stationary over east Texas and remain through the remainder of the
week. This will keep a ridge over New Mexico and the resulting
northerly flow will prevent much warming with high temps holding
to near normal levels.
Hennig
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 60 89 63 89 / 40 0 0 0
BIG SPRING TX 63 88 64 87 / 50 10 0 0
CARLSBAD NM 59 91 65 92 / 20 0 0 0
DRYDEN TX 68 94 70 93 / 30 10 0 0
FORT STOCKTON TX 64 93 66 91 / 30 0 0 0
GUADALUPE PASS TX 59 86 63 86 / 20 0 0 0
HOBBS NM 57 87 62 88 / 30 0 0 0
MARFA TX 55 89 59 87 / 20 0 0 0
MIDLAND INTL AIRPORT TX 63 90 64 89 / 40 0 0 0
ODESSA TX 63 90 65 89 / 40 0 0 0
WINK TX 61 94 65 93 / 30 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH until Midnight MDT tonight FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH until 1 AM CDT Tuesday FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Dawson...Ector...
Gaines...Glasscock...Howard...Loving...Martin...Midland...
Mitchell...Pecos...Reagan...Scurry...Terrell...Upton...
Ward...Winkler.
&&
29/10Hazardous weather outlook, May 26, 2:48 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 248 PM CDT MON MAY 26 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-272000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 248 PM CDT MON MAY 26 2014 /148 PM MDT MON MAY 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY AGAIN TODAY AND TONIGHT ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. BEST CHANCES WILL BE OVER THE PERMIAN BASIN...DECREASING SOUTHWEST TOWARDS THE PRESIDIO VALLEY. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING... HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. SOME STORMS COULD BECOME SEVERE... WITH HAIL TO THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS TO AROUND 65 MPH. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT ALONG AND NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH 1 AM CDT TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY OVER SCURRY... MITCHELL...AND REAGAN COUNTIES. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 26, 2:23 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
223 PM CDT MON MAY 26 2014
NMZ034-TXZ045-046-050-051-060>062-262015-
DAWSON-ECTOR-GAINES-MARTIN-MIDLAND-WINKLER-ANDREWS-
SOUTHERN LEA COUNTY-
223 PM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING ANDREWS...GAINES...NORTHEASTERN WINKLER...NORTHERN ECTOR...
NORTHWESTERN MIDLAND...SOUTHEASTERN LEA...WESTERN DAWSON AND WESTERN
MARTIN COUNTIES UNTIL 315 PM CDT/215 PM MDT/...
SEVERAL THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL AFFECT
THIS AREA OVER THE NEXT HOUR. THE STORMS ARE MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3202 10206 3203 10308 3293 10298 3296 10260
3296 10194
TIME...MOT...LOC 1923Z 265DEG 30KT 3257 10257
HLUCHANSpecial weather statement, May 26, 2:24 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 224 PM CDT MON MAY 26 2014 TXZ075-082-262015- PECOS-TERRELL- 224 PM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 315 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER SOUTH CENTRAL PECOS COUNTY AT 225 PM CDT...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3075 10230 3022 10220 3025 10278 3069 10278 TIME...MOT...LOC 1925Z 261DEG 7KT 3046 10259 HLUCHAN
Local storm report, May 26, 3:45 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
345 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TORNADO 9 SW PATRICIA 32.47N 102.13W
05/26/2014 MARTIN TX TRAINED SPOTTER
SPOTTER REPORTED BRIEF ROPE TORNADO NEAR PATRICIA.
&&
MHSpecial weather statement, May 26, 4:13 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 PM CDT MON MAY 26 2014 TXZ075-081-082-262215- PECOS-TERRELL-BIG BEND AREA- 413 PM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 515 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 20 MILES NORTHWEST OF SANDERSON AT 414 PM CDT...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3039 10215 3011 10230 3023 10283 3041 10280 TIME...MOT...LOC 2114Z 280DEG 14KT 3029 10269
Local storm report, May 26, 4:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 10 NW BIG SPRING 32.35N 101.60W
05/26/2014 E1.00 INCH HOWARD TX TRAINED SPOTTER
&&
AMBER.HLUCHANLocal storm report, May 26, 5:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 5 S STANTON 32.06N 101.79W
05/26/2014 E1.00 INCH MIDLAND TX TRAINED SPOTTER
SPOTTER REPORTS QUARTER SIZE HAIL NEAR STANTON
&&
MHThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:50 PM CDT | Special Weather Statement | MAF | Cochran | 25 min |
| May 26, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| May 26, 2:42 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Terrell | 63 min |
| May 26, 2:23 PM CDT | Special Weather Statement | MAF | Andrews, Gaines | 52 min |
| May 26, 2:24 PM CDT | Special Weather Statement | MAF | Pecos | 51 min |
| May 26, 2:49 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 56 min |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 58 min |
| May 26, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 53 min |
| May 26, 3:26 PM CDT | Tornado Warning | MAF | Andrews, Dawson, Martin | 34 min |
| May 26, 4:00 PM CDT | Tornado Warning | MAF | Howard, Martin | 45 min |
| May 26, 4:12 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin, Midland | 33 min |
| May 26, 4:13 PM CDT | Special Weather Statement | MAF | Terrell | 62 min |
| May 26, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 46 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 65 min |
| May 26, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin | 61 min |
| May 26, 4:45 PM CDT | Tornado Warning | MAF | Howard | 45 min |
| May 26, 4:54 PM CDT | Tornado Warning | MAF | Glasscock, Howard, Martin, Midland | 36 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 49 min |
| May 26, 5:25 PM CDT | Tornado Warning | MAF | Glasscock, Martin, Midland | 35 min |
| May 26, 5:31 PM CDT | Special Weather Statement | MAF | Gaines | 29 min |
| May 26, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 51 min |
| May 26, 5:59 PM CDT | Tornado Warning | MAF | Glasscock, Reagan | 31 min |
| May 26, 6:11 PM CDT | Areal Flood Advisory | MAF | Borden, Glasscock, Howard, Mitchell, Scurry | 2 hr |
| May 26, 6:28 PM CDT | Tornado Warning | MAF | Glasscock | 32 min |
| May 26, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 64 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.